# SDR XN0A1243

- Difficulty date: July 5, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Aircraft time: 44,327 hours, 33,975 cycles
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF NR 1 ENGINE EGT EXCEED LIMITS, ABORTED TAKEOFF AT APPROXIMATELY 120KTS.
